# SDR ASAA2018090425996

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,197 hours, 12,488 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BITE CURRENT STATUS SHOWS FAULT MSG 49-61259 SPEED SENSOR 1 SHOWS OPEN CIRCUIT. GROUNDED - YES. ACCOMPLISHED FIM 49-60 TASK 817 UP TO PG 7 PA 7, FAULT CLEARED FROM CURRENT STATUS ON APU BITE.
